# SDR DALA2018120316979

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12257
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0846818) DURING HCK AT QRO, A DENT WAS REPORTED ON THE BS 727E FRAME AT S-23L. MAINTENANCE REPAIRED DAMAGE PER ERA 573499-14.
